# SDR AALA201610079006

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,452 hours, 5,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE ALTITUDE ECAM INDICATED, AFT RIGHT SLIDE DISARMED FLIGHT ATTENDANT APPLIED SLIGHT PRESSURE TO REARM SLIDE. MAINTENANCE FOUND GIRT BAR FITTINGS ADJUSTED IAW AMM 52-13-00-820-001-A.  AIRCRAFT WAS GROUNDED.
